# SDR SWAA012600

- Difficulty date: September 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 28,202 hours, 25,829 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782121
- Part serial: 3062
- Condition: Failed
- Location: Wheel Well
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

B SYSTEM HYDRAULIC FAILURE DURING LANDING.                R & R B HYDRAULIC SYS MODULE PER MM.
